Alert archive / New York / Small Craft Advisories in 2019

Small Craft Advisory 34, NWS Buffalo, NY

March 29, 2019

NWS Buffalo, NY issued this small craft advisory at Mar 29, 2019, 1:17 PM EDT. It took effect at Mar 30, 2019, 10:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2019, 1:17 PM EDT (17:17 UTC)
In effect from
Mar 30, 2019, 10:00 AM EDT
Expired
Mar 30, 2019, 4:36 PM EDT
In force
7 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

612 
WHUS71 KBUF 291717
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
117 PM EDT Fri Mar 29 2019

LEZ040-041-300130-
/O.NEW.KBUF.SC.Y.0034.190330T1400Z-190330T2200Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
117 PM EDT Fri Mar 29 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT
SATURDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 10 AM to 6 PM EDT Saturday.

* WINDS...Southwest 15 to 20 knots.

* WAVES...1 foot or less.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
6 follow-up statements
371 
WHUS71 KBUF 292031
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
431 PM EDT Fri Mar 29 2019

LEZ040-041-300445-
/O.CON.KBUF.SC.Y.0034.190330T1400Z-190330T2200Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
431 PM EDT Fri Mar 29 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EDT
SATURDAY...

* WINDS...South to southwest 15 to 20 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

JJR
076 
WHUS71 KBUF 300226
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1026 PM EDT Fri Mar 29 2019

LEZ040-041-301030-
/O.CON.KBUF.SC.Y.0034.190330T1400Z-190330T2200Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1026 PM EDT Fri Mar 29 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EDT
SATURDAY...

* WINDS...South 15 to 20 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

JJR
763 
WHUS71 KBUF 300848
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
448 AM EDT Sat Mar 30 2019

LOZ042-301700-
/O.NEW.KBUF.SC.Y.0035.190331T0600Z-190401T1200Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
448 AM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 8 AM EDT
MONDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 2 AM Sunday to 8 AM EDT Monday.

* WINDS...Northwest 20 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-044-301700-
/O.NEW.KBUF.SC.Y.0035.190331T0600Z-190401T1500Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
448 AM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 11 AM EDT
MONDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 2 AM Sunday to 11 AM EDT
Monday.

* WINDS...Northwest 20 to 25 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-301700-
/O.NEW.KBUF.SC.Y.0035.190331T0900Z-190401T1200Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
448 AM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 8 AM EDT
MONDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 5 AM Sunday to 8 AM EDT Monday.

* WINDS...Northwest 5 to 15 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-041-301700-
/O.EXT.KBUF.SC.Y.0034.190330T1400Z-190401T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
448 AM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EDT SUNDAY...

* WINDS...West 15 to 20 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
474 
WHUS71 KBUF 301438
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1038 AM EDT Sat Mar 30 2019

LEZ040-041-302245-
/O.CON.KBUF.SC.Y.0034.000000T0000Z-190401T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1038 AM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

* WINDS...West 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ042-302245-
/O.CON.KBUF.SC.Y.0035.190331T0600Z-190401T1200Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1038 AM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
8 AM EDT MONDAY...

* WINDS...Northwest 20 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-044-302245-
/O.CON.KBUF.SC.Y.0035.190331T0600Z-190401T1500Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1038 AM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
11 AM EDT MONDAY...

* WINDS...Northwest 20 to 25 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-302245-
/O.CON.KBUF.SC.Y.0035.190331T0900Z-190401T1200Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1038 AM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO
8 AM EDT MONDAY...

* WINDS...Northwest 15 to 20 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
177 
WHUS71 KBUF 301756
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
156 PM EDT Sat Mar 30 2019

LEZ040-041-310200-
/O.CON.KBUF.SC.Y.0034.000000T0000Z-190401T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
156 PM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

* WINDS...West 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ042-310200-
/O.CON.KBUF.SC.Y.0035.190331T0600Z-190401T1200Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
156 PM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
8 AM EDT MONDAY...

* WINDS...Northwest 20 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-044-310200-
/O.CON.KBUF.SC.Y.0035.190331T0600Z-190401T1500Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
156 PM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
11 AM EDT MONDAY...

* WINDS...Northwest 20 to 25 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-310200-
/O.CON.KBUF.SC.Y.0035.190331T0900Z-190401T1200Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
156 PM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO
8 AM EDT MONDAY...

* WINDS...Northwest 15 to 20 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
752 
WHUS71 KBUF 302036
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
436 PM EDT Sat Mar 30 2019

LEZ040-041-310445-
/O.CAN.KBUF.SC.Y.0034.000000T0000Z-190401T0000Z/
/O.EXB.KBUF.SC.Y.0035.190331T0900Z-190401T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
436 PM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT SUNDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 5 AM to 8 PM EDT Sunday.

* WINDS...West 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ042-310445-
/O.EXT.KBUF.SC.Y.0035.190331T0600Z-190401T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
436 PM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SUNDAY TO 2 PM
EDT MONDAY...

* WINDS...West 15 to 25 knots.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-044-310445-
/O.EXT.KBUF.SC.Y.0035.190331T0600Z-190402T0000Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
436 PM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SUNDAY TO 8 PM
EDT MONDAY...

* WINDS...West 15 to 25 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-310445-
/O.EXT.KBUF.SC.Y.0035.190331T0900Z-190401T2100Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
436 PM EDT Sat Mar 30 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM SUNDAY TO 5 PM
EDT MONDAY...

* WINDS...West 15 to 25 knots.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

JJR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 10:39 AM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 29, 10:39 AM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1039 AM EDT Fri Mar 29 2019

.SYNOPSIS...
A frontal boundary will linger across the forecast region today and
tonight, with several periods of light rain showers moving through.
An area of low pressure will carry this front eastward Saturday,
producing widespread rain across the region that will end with minor
snow accumulations Saturday night and early Sunday morning. High
pressure will then settle over the region Monday through Wednesday
with fair weather and day-to-day increasing temperature values.

&&

.NEAR TERM /THROUGH TONIGHT/...
A cold front has moved east of the forecast area this morning
and is now stretched from NW PA to KALB to KBTV. An area of low
pressure is moving along the front across western PA. Steady, light
rain will continue across the western Southern Tier through the
morning hours. Although the low will move eastward, the front
will stall to the south. Rain will become showery across the
western Southern Tier through the afternoon. Additional rainfall
amounts of less than a tenth of an inch expected. Elsewhere and
behind the front, an area of drier air will briefly settle
across the region. Breaks of sunshine will return near Lake
Ontario through the day. High temperatures will reach the mid to
upper 40's.

Another surface low will develop tonight across the Midwest and
ride eastward along this frontal boundary. Though lacking a
great PV field aloft, this surface low will deepen several
millibars tonight as it passes through the Ohio Valley. An
increase in the LLJ aloft resulting from this deepening surface
low, and associated convergence, plus large scale lift from the
right entrance region of a 150 knot 300 hPa jet over southern
Quebec will develop widespread rain by the close of tonight.
This rain will largely be forced near the Lakes, while inland
areas, and especially the southern Genesee Valley may remain dry
late tonight. Temperatures should be warm enough to support all
rain, though a few wet snowflakes remain possible across the
Saint Lawrence Valley.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
On Saturday low pressure will track along a stalled frontal
boundary, which will extend from Lake Ontario into the Saint
Lawrence Valley. Model guidance has trended a bit northward with
this front, with a sharpening upper level trough across the central
Great Lakes helping give it a nudge northward. This will allow for
most of the area to break into the warm sector Saturday morning. The
day will start off mainly dry across the Genesee Valley and Finger
Lakes region where the temperatures are likely to top 60 degrees.
Showers will spread from west to east during the day, with a a tight
mid-level thermal gradient providing the focus for this activity.

The eastward progression of the trough will push both the surface
low and frontal boundary across the region Saturday night. This will
bring a period of precipitation to the entire region which will
start as rain, but end as a period of wet snow as cooler air builds
in behind the front. There will be little, if any, accumulation
across lower elevations, but there may be a couple inches across
higher terrain in the Western Southern Tier through Sunday morning.

The trough axis will move across the region on Sunday, with
temperatures remaining in the 30s throughout the day. This will
result in some snow showers during the day, which will possibly
benefit from a very modest lake enhancement. Snow showers will be
most widespread east of Lake Ontario, where diurnally favorable
timing of the trough will combine with a weak convergence boundary.
In general, snow will struggle to accumulate during the daytime
given the time of year and sun angle, but it's possible snow squalls
will produce a quick burst of accumulating snow east of Lake
Ontario. Limited lake enhanced snows may linger into Sunday night
east of Lake Ontario with consensus 850mb temperatures down to -14C.
Any accumulation will be nominal, generally a couple inches or less.

Model consensus continues to bring roughly an inch of QPF to the
region Saturday and Saturday night, most of which will fall as rain.
It still appears the greatest amounts be from across the lower Great
Lakes to the St. Lawrence Valley. The latest WPC forecast shows a
slight risk for excessive rainfall in the area. There still is
considerable snow pack across the higher terrain of the Adirondacks
and Tug Hill, and a brief warm up on Saturday is likely to melt some
of this snow. However, even with the snow melt MMEFS ensembles
suggest forecast points are more likely to top out at action stage
and not to reach flood stage. Based on this, confidence is not high
enough to issue a flood watch.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A coastal low along the Mid-Atlantic and its potential interaction
with an upstream shortwave may influence our far eastern counties by
midweek, more on this a little later. Otherwise, surface high
pressure over Tennessee and Ohio valley will track east into and
across the Mid Atlantic Monday. This feature combined with heights
building aloft behind the departed shortwave will provide our region
with dry weather areawide. With plentiful sunshine, early April
influences (higher sun angle) temperatures will recover nicely under
sunny skies with highs climbing into the lower 40s.

Monday night, surface high pressure will move off the coast and then
track ENE to near the Georges Bank. Under clear skies, temperatures
will fall back into low/mid 20s. Tuesday, a southerly return flow
around the departing surface high combined with early abundant
sunshine will nudge temperatures into the lower 50s for most of the
area. Although, some high clouds will eventually creep into the
region late in the day Tuesday.

Tuesday night, a strengthening shortwave tracking across the deep
south will spawn a surface low in the Gulf of Mexico. Latest 00Z
long range guidance track this system up the eastern seaboard to the
Mid-Atlantic by Wednesday. Most model runs generally have this
system far enough to our east to have little if any impact on our
region. However, there still are a few ensemble members that nudge
this low a bit more inland which may affect our far eastern
counties. The further western track of the low hinges upon the
interaction with the mid-level trough to our northwest. Its
possible, the interaction/phasing of these two system may not even
occur. With that said, if the later occurs a weakening cold front
with the shortwave trough to our northwest will at some point cross
the eastern Great Lakes. Again, there is uncertainty when the cold
front tracks across the lower lakes. Have opted to keep a dry
forecast Wednesday and for the most part Thursday for now. Expect
both days (Wednesday and Thursday) to see a few degrees of warming
with highs approaching 60F by Thursday across the lake plains and
finger lakes region.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
Rain showers will continue near the NY/PA border impacting
KJHW with light rain and MVFR/IFR cigs this morning. This rain
will become more scattered through afternoon but low-level
moisture will persist likely causing MVFR cigs to continue at
KJHW. Further north, TAFs should remain VFR through the
afternoon.

Another round of rain showers will return this evening,
impacting KJHW first then moving north, reaching KIAG, KBUF and
KROC around 5z. Rain will arrive at KART towards 9z. Persistent
rain will move to the northwest of the terminals Friday morning,
brushing KIAG and KBUF. A cold front will bring steady rain back
across the terminals Friday afternoon and into the evening. Some
rain may become heavy at times resulting reduced vsbys in
addition to MVFR/IFR cigs.

Outlook...

Saturday...IFR/MVFR with more numerous to widespread showers.

Sunday...Widespread showers of rain or possibly snow will come to an
end Sunday and IFR/MVFR conditions improve.

Monday and Tuesday...VFR conditions expected.

&&

.MARINE...
A weak cold front has passed across most the eastern Great Lakes,
with a northerly flow behind the frontal boundary. Weak cold air
advection behind the front along with not much of a pressure
gradient will allow for light winds through tonight on the lakes. A
strong area of low pressure will slide along the front late tonight
and Saturday, and this feature will increase winds some on the
lakes. Northwest winds will increase in the wake of this system, and
may produce Small Craft Advisory conditions for the second half of
the weekend.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Thomas
NEAR TERM...HSK/Thomas
SHORT TERM...Apffel
LONG TERM...AR/Apffel
AVIATION...HSK/Thomas
MARINE...HSK/Thomas
Hazardous weather outlook, Mar 29, 4:29 AM EDT, 8 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
429 AM EDT Fri Mar 29 2019

NYZ001>005-010>014-019>021-085-300900-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee-
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
429 AM EDT Fri Mar 29 2019

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-300900-
Oswego-Jefferson-Lewis-
429 AM EDT Fri Mar 29 2019

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is the potential for about an inch of rainfall tonight through
Saturday. Warmer temperatures will also result in snow melt. The
combination of snow melt and rainfall runoff will bring rises on
rivers and creeks with some possibly reaching flood stage, including
the Black River. The flooding risk may last on the Black River into
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-300900-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
429 AM EDT Fri Mar 29 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Apffel

Nearby

Small Craft Advisories in New York, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.